TITLE

359 Cardiac lesions induced by neuroleptic drugs in the rabbit

AUTHOR(S)
Belhani, D.; Frassati, D.; Megard, R.; Timour Chah, Q.; Bui-Xuan, B.; Tabibi, A.; Fanton, L.; Descotes, J.
PUB. DATE
June 2006
SOURCE
European Journal of Heart Failure. Supplements;Jun2006, Vol. 5 Issue 1, p78
SOURCE TYPE
Academic Journal
DOC. TYPE
Abstract
ABSTRACT
An abstract of the study "Cardiac lesions induced by neuroleptic drugs in the rabbit," by D. Belhani and colleagues, is presented.
ACCESSION #
22368879

 

Related Articles

  • Amisulpride/aripiprazole/loxapine/risperidone.  // Reactions Weekly;Jul2015, Vol. 1560 Issue 1, p18 

    An abstract of the article "Antipsychotics and iatrogenic effects: A case report between side effects and psycho-organic intrication" by C. Gheorghiev and colleagues is presented.

  • Clozapine.  // Reactions Weekly;Dec2014, Vol. 1531 Issue 1, p61 

    An abstract of the article "The effects of antipsychotic switching on diabetes in chronic schizophrenia," by R. Arnoldy and colleagues is presented.

  • Olanzapine/paliperidone.  // Reactions Weekly;Jun2015, Vol. 1554 Issue 1, p137 

    An abstract of the article "Successful withdrawal from antipsychotic treatment in elderly male inpatients with schizophrenia-Description of four cases and review of the literature," by T. Suzuki and colleagues is presented.

  • Olanzapine/paliperidone.  // Reactions Weekly;Jun2015, Vol. 1554 Issue 1, p137 

    An abstract of the article "Successful withdrawal from antipsychotic treatment in elderly male inpatients with schizophrenia-Description of four cases and review of the literature," by T. Suzuki and colleagues is presented.

  • Olanzapine/quetiapine/risperidone.  // Reactions Weekly;Jun2015, Vol. 1554 Issue 1, p138 

    An abstract of the article "Neuroleptic malignant syndrome during multiple antipsychotic therapy," by M. McDermott and colleagues is presented.

  • Clozapine/levodopa/benserazide/quetiapine.  // Reactions Weekly;Aug2015, Vol. 1566 Issue 1, p70 

    An abstract of the article "The role of atypical antipsychotics in neuroleptic malignant syndrome: Report of two cases and review of the literature," by N. O. Dogan and colleagues is presented.

  • Extended-release Carvedilol + Lisinopril in Hypertension. Kuritzky, Louis // OB/GYN Clinical Alert;Dec2010 Clinical Briefs, p23 

    An abstract of the article "Effect of combining extended-release carvedilol and lisinopril in hypertension," by G. L. Bakris and colleague is presented.

  • The importance of adverse drug event (ADE) identification by the physical therapist (PT) in the acute rehabilitation setting: a case example.  // Journal of Acute Care Physical Therapy (Acute Care Section - APT;Fall2010, Vol. 1 Issue 1, p35 

    An abstract of the article "The Importance of Adverse Drug Event (ADE) Identification by the Physical Therapist (PT) in the Acute Rehabilitation Setting: A Case Example," by Jennifer I. Howard, Amy Nordon-Craft, Robert Page and Tami Struessel is presented.

  • Safety Incidents, Treating Complications and Reactions Recorded in a Student Teaching Clinic. A Retrospective Analysis. Cunliffe, Christina; Johnson, Ian; Selby, Jennifer // Journal of Chiropractic Education (Association of Chiropractic C;Spring2009, Vol. 23 Issue 1, p65 

    An abstract of the research paper "Safety Incidents, Treating Complications and Reactions Recorded in a Student Teaching Clinic. A Retrospective Analysis," by Christina Cunliffe, Ian Johnson and Jennifer Selby is presented.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics